# SDR FDEA202307201261

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 767-300
- Aircraft serial: 66252
- Aircraft time: 3,245 hours, 1,614 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T230140G
- Part serial: A0170000911
- Condition: Damaged
- Location: Zone 600
- Part time: 3,245 hours, 1,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING AFT FLAP, LOWER SURFACE WITH NICK AT 19.75" FROM INBOARD   EDGE AND 9.5" FROM LOWER EDGE RH WING AFT FLAP INBOARD TRAILING EDGE FLAP, WEDGE LOWER SURFACE AT POSITION IFS   122.4-124.9, SKIN WAS REPAIRED IAW SRM B767 57-53-01-2R REP 1 PAG. 1-4 FIG 201 NOTE LETTER   A; SRM 51-70-03-0G PAG 17,36 FIG 5 PARAG. 5A REV 85 DEC 15 2022
